# SDR ASOA2014102811552

- Difficulty date: September 29, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,704 hours, 18,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Condition: Corroded
- Location: Hand Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL ANGLE CORRODED BY THE HAND RAIL, FWD SUPPORT ROD CUP AT FS 310.  REMOVED CORROISON IAW SRM 51-21-06-001-001-A01 AND 51-42-15-001-001-A01.  DAMAGE EXCEEDS ALLOWABLE LIMITS IAW SRM 53-21-23-101-001-A01.  REPLACED FWD SUPPORT ROD CUP IAW DWG SH670-31810, REV Y.  REMOVED FWD SUPPORT ROD CUP IAW SRM 51-42-06-001-001-A01 LOCATED AND DRILLED NEW CUP IAW DWG SH670-31810, REV Y.  INSTALLED NEW FUEL SUPPORT ROD CUP IAW DWG SH670-31810, REV Y AND SRM 51-42-06-001-001-A01.
